MathSciNet Relay Station
MathSciNet bibliographic data
MR1012524 (91f:47039) 47B35 (30D55)
Clancey, Kevin F. On the spectral character of Toeplitz operators on multiply connected domains. Trans. Amer. Math. Soc. 323 (1991), no. 2, 897–910.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement